Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 214, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2015, 5:54 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2015, 5:54 PM MDT (23:54 UTC)
- Expired
- Jul 23, 2015, 6:30 PM MDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:01 PM MDT | HAIL 1 | 9 Nne Imperial, NE | IN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 2:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS53 KLBF 232354
SVRLBF
NEC029-085-135-240030-
/O.NEW.KLBF.SV.W.0214.150723T2354Z-150724T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
NORTHWESTERN HAYES COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 730 PM CDT/630 PM MDT/
* AT 654 PM CDT /554 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 42 AND 54.
LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEASTERN
CHASE...FAR SOUTHWESTERN PERKINS AND FAR NORTHWESTERN HAYES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 2354Z 269DEG 20KT 4063 10155
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
104
WWUS53 KLBF 240009
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT THU JUL 23 2015
NEC029-085-135-240030-
/O.CON.KLBF.SV.W.0214.000000T0000Z-150724T0030Z/
CHASE NE-PERKINS NE-HAYES NE-
709 PM CDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
CDT/630 PM MDT/ FOR NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND
NORTHWESTERN HAYES COUNTIES...
AT 708 PM CDT /608 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 42 AND 54.
LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEASTERN
CHASE...FAR SOUTHEASTERN PERKINS AND FAR NORTHWESTERN HAYES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
&&
LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 0008Z 274DEG 24KT 4062 10145
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER045
WWUS53 KLBF 240027
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT THU JUL 23 2015
NEC029-085-135-240037-
/O.EXP.KLBF.SV.W.0214.000000T0000Z-150724T0030Z/
CHASE NE-PERKINS NE-HAYES NE-
727 PM CDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE...
SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES WILL EXPIRE AT
730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.
LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 0026Z 269DEG 20KT 4062 10145
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:16 PM MDT, 38 minutes earlier.
Area forecast discussion, Jul 23, 5:16 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT THU JUL 23 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 203 PM CDT THU JUL 23 2015 VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE. SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE. OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY IN THE 60S TO LOWER 70S. A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80. AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE COMFORTABLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 236 PM CDT THU JUL 23 2015 AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD HAPPEN TO SLOW OR STALL. TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND THE FRONT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 616 PM CDT THU JUL 23 2015 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID TO LATE EVENING ROUGHLY EAST OF A LINE FROM KVTN...TO JUST EAST OF KAIA. STORMS ARE NOT EXPECTED TO IMPACT THE KVTN TERMINAL...HOWEVER...THEY WILL BE IN THE VICINITY OF THE KLBF TERMINAL THROUGH 02Z THIS EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING WITH CIGS RANGING FROM 12000 TO 15000 FT AGL AT BOTH THE KVTN AND KLBF TERMINALS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 23, 2:40 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT THU JUL 23 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO OGALLALA LINE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jul 23, 3:53 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 5 SSW THEDFORD 41.91N 100.61W
07/23/2015 THOMAS NE NWS EMPLOYEE
OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTS AND
ELPHANT TRUNK SHAPED TORNADO SOUTH SOUTHWEST OF THEDFORD
&&
MOLDANLocal storm report, Jul 23, 3:58 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FUNNEL CLOUD 5 SSW THEDFORD 41.91N 100.61W
07/23/2015 THOMAS NE LAW ENFORCEMENT
ROAD CONSTUCTION CREWS SOUTH OF THEDFORD REPORTED A
FUNNEL CLOUD.
&&
MOLDANSpecial weather statement, Jul 23, 4:35 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 PM CDT THU JUL 23 2015 NEZ025-026-232315- THOMAS NE-BLAINE NE- 535 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL THOMAS AND WESTERN BLAINE COUNTIES UNTIL 615 PM CDT... AT 534 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HALSEY...OR 15 MILES EAST OF THEDFORD...MOVING EAST AT 25 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUNNING...HAWLEY FLATS AND HALSEY. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 222 AND 238. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4183 10037 4201 10038 4205 9990 4181 9990 TIME...MOT...LOC 2234Z 269DEG 21KT 4193 10028 BUTTLER
Special weather statement, Jul 23, 5:05 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT THU JUL 23 2015
NEZ026-027-232345-
BLAINE NE-LOUP NE-
605 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOUP AND CENTRAL
BLAINE COUNTIES UNTIL 645 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUNNING...OR 14 MILES WEST OF BREWSTER...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS EXPECTED AS WELL WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DUNNING...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND BREWSTER.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 234 AND 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4204 9967 4181 9966 4176 9967 4178 10017
4199 10018
TIME...MOT...LOC 2304Z 269DEG 20KT 4191 10013
BUTTLERSpecial weather statement, Jul 23, 5:16 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT THU JUL 23 2015 NEZ057>059-240000- KEITH NE-PERKINS NE-LINCOLN NE- 616 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...WEST CENTRAL LINCOLN AND NORTHEASTERN PERKINS COUNTIES UNTIL 700 PM CDT/600 PM MDT/... AT 615 PM CDT /515 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELSIE...OR 20 MILES EAST OF GRANT...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRAINTON...SUTHERLAND RESERVOIR STATE RECREATION AREA...ELSIE...COKER AND SUTHERLAND. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 150 AND 160. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4078 10139 4091 10156 4122 10115 4095 10088 TIME...MOT...LOC 2315Z 239DEG 38KT 4094 10136 ROBERG
Special weather statement, Jul 23, 5:35 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 635 PM CDT THU JUL 23 2015 NEZ058-069-070-240015- CHASE NE-PERKINS NE-HAYES NE- 635 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 635 PM CDT /535 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF IMPERIAL...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 43 AND 56. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4054 10165 4070 10174 4084 10138 4062 10120 TIME...MOT...LOC 2335Z 247DEG 19KT 4066 10161 ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:24 PM MDT | Special Weather Statement | LBF | Keith | 36 min |
| Jul 23, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith | 4 hr |
| Jul 23, 2:16 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 37 min |
| Jul 23, 2:47 PM MDT | Special Weather Statement | LBF | Thomas | 43 min |
| Jul 23, 3:39 PM MDT | Special Weather Statement | LBF | Keith | 51 min |
| Jul 23, 3:51 PM MDT | Tornado Warning | LBF | Thomas | 24 min |
| Jul 23, 4:11 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jul 23, 4:35 PM MDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 5:05 PM MDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 5:16 PM MDT | Special Weather Statement | LBF | Perkins | 44 min |
| Jul 23, 5:35 PM MDT | Special Weather Statement | LBF | Perkins | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.